# SDR QXEA200600694

- Difficulty date: March 4, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Bracket
- Condition: Tool Damage
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC C4, VERTICAL STABILIZER REAR SPAR, LOWER RUDDER HINGE BRACKET, UPPER RIGHT HAND CORNER HAS TOOL MARKS.  REPAIRED IAW RD 8-55-1668, ISSUE 1, NOTE 4.
